How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Geyik, MBBS Your Own Question
Dr Geyik, MBBS
Dr Geyik, MBBS,
Category: Medical
Satisfied Customers: 131
Experience:  Expert
113018656
Type Your Medical Question Here...
Dr Geyik, MBBS is online now

I suffer with vertigo, now I hear echo in my ears, I suffer

Customer Question

I suffer with vertigo, now I hear echo in my ears
JA: How long have you had vertigo? Have you used any medication for it?
Customer: I suffer from vertigo now I have started hearing echo. What do you advise?
JA: The Doctor will be able to answer that. Have you seen a doctor about vertigo?
Customer: I have had vertigo for 2 years now. My left ear was hearing 50% while right ear was 90%. 2 days ago suddenly I started hearin echo and my right ear has now gone to about 70%. What do you advise on the echo that is now a big problem
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Yes I have seen an ENT specialist. I was put in MRI, nothing was found. So I am taking betahistine 8 mg tablets to reduce spinning and dizziness. Joy
Submitted: 12 days ago.
Category: Medical
Expert:  Dr Geyik, MBBS replied 12 days ago.

Hello. This is Dr Geyik and I will be assisting you today.

Expert:  Dr Geyik, MBBS replied 12 days ago.

There are various causes of having an echo in the ears. The most common cause is wax. Chronic vertigo is another cause. Since the hearing in your right ear has gone down quite a bit you should see your GP for physical examination. You can also call 111 over the weekend. Your ears need to be examined to see if there is any wax/blockage that is causing the hearing loss and echo.